# SDR REXA2020042200513

- Difficulty date: February 29, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION . CORROSION ON BONIDING JUMPER BRACKET AT FWD WATER WASTE SERVICE PANEL DOOR 142BR.
BONDING JUMPER BRACKET AT FWD WATER WASTE SERVICE PANEL DOOR 142BR WAS
REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01
